# SDR ASOA200900856

- Difficulty date: August 7, 2009
- Submitted: August 11, 2009
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 23,576 hours, 19,438 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT AT RBL 43.00 BETWEEN FS 559.00 + 80 AND FS 621.00 FLOOR SUPPORT STRUCTURE UPPER AND LOWER SURFACE HAS CORROSION.  REMOVED CORROSION FROM FLOOR SUPPORT, FOUND TO BE WITHIN LIMITS IAW SRM 53-51-43 PG 7 AND 53-00-00 PG 102 AND 51-12-06 PG 1 AND 2.  REMOVED UNSERVICEABLE SUPPORT AND INSTALLED SERVICEABLE SUPPORT IAW SRM 51-42-06 & 51-42-21. APPLIED CORROSION INHIBITOR  IAW SRM 51-21-11.
